Entropy 2014, 16(2), 729-746; doi:10.3390/e16020729
Article

Robust Control of a Class of Uncertain Fractional-Order Chaotic Systems with Input Nonlinearity via an Adaptive Sliding Mode Technique

* email and email
Received: 10 December 2013; in revised form: 23 January 2014 / Accepted: 26 January 2014 / Published: 7 February 2014
(This article belongs to the Special Issue Dynamical Systems)
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Abstract: In this paper, the problem of stabilizing a class of fractional-order chaotic systems with sector and dead-zone nonlinear inputs is investigated. The effects of model uncertainties and external disturbances are fully taken into account. Moreover, the bounds of both model uncertainties and external disturbances are assumed to be unknown in advance. To deal with the system’s nonlinear items and unknown bounded uncertainties, an adaptive fractional-order sliding mode (AFSM) controller is designed. Then, Lyapunov’s stability theory is used to prove the stability of the designed control scheme. Finally, two simulation examples are given to verify the effectiveness and robustness of the proposed control approach.
Keywords: fractional-order chaotic system; adaptive sliding mode control; input nonlinearity; unknown bounded uncertainties
PDF Full-text Download PDF Full-Text [399 KB, uploaded 7 February 2014 11:06 CET]

Export to BibTeX |
EndNote


MDPI and ACS Style

Tian, X.; Fei, S. Robust Control of a Class of Uncertain Fractional-Order Chaotic Systems with Input Nonlinearity via an Adaptive Sliding Mode Technique. Entropy 2014, 16, 729-746.

AMA Style

Tian X, Fei S. Robust Control of a Class of Uncertain Fractional-Order Chaotic Systems with Input Nonlinearity via an Adaptive Sliding Mode Technique. Entropy. 2014; 16(2):729-746.

Chicago/Turabian Style

Tian, Xiaomin; Fei, Shumin. 2014. "Robust Control of a Class of Uncertain Fractional-Order Chaotic Systems with Input Nonlinearity via an Adaptive Sliding Mode Technique." Entropy 16, no. 2: 729-746.

Entropy EISSN 1099-4300 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert